Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
From continua to $\mathbb{R}$–trees

Panos Papasoglu and Eric L Swenson

Algebraic & Geometric Topology 6 (2006) 1759–1784

arXiv: 0905.2576

Abstract

We show how to associate an –tree to the set of cut points of a continuum. If X is a continuum without cut points we show how to associate an –tree to the set of cut pairs of X.

Keywords
continuum, cut point, JSJ decomposition
Mathematical Subject Classification 2000
Primary: 54F15, 20E08
Secondary: 54F05, 20F65
References
Forward citations
Publication
Received: 31 May 2006
Revised: 25 August 2006
Accepted: 26 August 2006
Published: 1 November 2006
Authors
Panos Papasoglu
Mathematics Department
University of Athens
Athens 157 84
Greece
Eric L Swenson
Mathematics Department
Brigham Young University
Provo UT 84602
USA